On pattern entropy of weak model sets

Huck C, Richard C (2015)

Publication Type: Journal article

Publication year: 2015


Publisher: Springer Verlag (Germany)

Book Volume: 54

Pages Range: 741-757

Journal Issue: 3

DOI: 10.1007/s00454-015-9718-6


We study point sets arising from cut-and-project constructions. An important class is that of weak model sets, which include squarefree numbers and visible lattice points. For such model sets, we give a non-trivial upper bound on their pattern entropy in terms of the volume of the window boundary in internal space. This proves a conjecture by R.V. Moody.

Authors with CRIS profile

Involved external institutions

How to cite


Huck, C., & Richard, C. (2015). On pattern entropy of weak model sets. Discrete & Computational Geometry, 54(3), 741-757. https://dx.doi.org/10.1007/s00454-015-9718-6


Huck, Christian, and Christoph Richard. "On pattern entropy of weak model sets." Discrete & Computational Geometry 54.3 (2015): 741-757.

BibTeX: Download